# SDR CA130527011

- Difficulty date: May 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 2,465 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 6120 · Propeller Controlling System
- Part: Spring
- Part number: 665031527138A
- Condition: Weak
- Location: Prop Governor
- Component: Governor, Woodward
- Component part number: 8210411
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PROPELLER RPM DECAYED TO UNCOMMANDED FEATHER AT 1000` AGL AFTER TAKE OFF. PROPELLER FAILURE OCCURRED AFTER THE POST TAKE OFF POWER REDUCTION. UNABLE TO RECOVER PROPELLER TO NORMAL RPM.  PRIOR TO THE FAILURE, THE PROPELLER GOVERNOR HAD BEEN REINSTALLED AFTER OVERHAUL.  SUBSEQUENT TO THE FAILURE, THE GOVERNOR WAS REMOVED AND A NEW SPEEDER SPRING WAS INSTALLED. GOVERNOR CHECKED FOR COMPLIANCE IN TEST CELL.  GOVERNOR REINSTALLED AND GROUND CHECKED FUNCTIONALLY ACCURATE.  AIRCRAFT SUBJECT TO A CHECK FLIGHT WITH NO FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
